Alert archive / Louisiana / Flash Flood Warnings in 2019
Flash Flood Warning 52, NWS Jackson, MS
NWS Jackson, MS issued this flash flood warning at May 9, 2019, 7:48 AM CDT for 4 parishes in Louisiana; Claiborne County, Issaquena County, Warren County, Mississippi. It was in force for 117 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 9, 2019, 7:48 AM CDT (12:48 UTC)
- Expired
- May 9, 2019, 9:45 AM CDT
- In force
- 117 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Catahoula Parish, LA, Franklin Parish, LA, Madison Parish, LA, Tensas Parish, LA, Claiborne County, MS, Issaquena County, MS, Warren County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 135 km from the middle of the area, began a volume at 12:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 9, 8:00 AM CDT | FLASH FLOOD | 6 N Oak Ridge, MS | PORTIONS OF MS HIGHWAY 3 BETWEEN WARREN COUNTY AND YAZOO COUNTY WERE FLOODED. |
| May 9, 9:15 AM CDT | FLASH FLOOD | Tallulah, LA | US 65 THRU TALLULAH 6 TO 10 INCHES OF WATER ON ROAD. |
| May 9, 9:15 AM CDT | FLASH FLOOD | Winnsboro, LA | 8 PARISH ROADS WERE CLOSED AND A PORTION OF LA HIGHWAY 572 NEAR BAYOU MACON WAS CLOSED. RAINFALL TOTALS OF 4.1 INCHES IN WISNER AND 3.42 INCHES IN WINNSBORO HAD BEEN RECEIVED.. |
| May 9, 9:15 AM CDT | FLASH FLOOD | Winnsboro, LA | CORRECTS PREVIOUS FLASH FLOOD REPORT FROM WINNSBORO. 8 PARISH ROADS WERE CLOSED AND A PORTION OF LA HIGHWAY 572 NEAR BAYOU MACON WAS CLOSED. 2 HOUSES WERE ALSO FLOODED IN THE PARISH. RAINFALL TOTALS OF 4.1 INCHES IN WISNER AND 3.42 INCHES IN WINNSBORO HAD BEEN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 0.8 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 398 J/kg
- Mixed-layer CIN
- -106 J/kg
- Mixed-layer LCL
- 535 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 415 m²/s²
- 0-3 km storm-relative helicity
- 535 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.0
The text
As transmitted.
394
WGUS54 KJAN 091248
FFWJAN
LAC025-041-065-107-MSC021-055-149-091445-
/O.NEW.KJAN.FF.W.0052.190509T1248Z-190509T1445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Jackson MS
748 AM CDT Thu May 9 2019
The National Weather Service in Jackson has issued a
* Flash Flood Warning for...
Northern Tensas Parish in northeastern Louisiana...
Madison Parish in northeastern Louisiana...
North central Catahoula Parish in northeastern Louisiana...
Franklin Parish in northeastern Louisiana...
Warren County in west central Mississippi...
Northern Claiborne County in southwestern Mississippi...
Southeastern Issaquena County in west central Mississippi...
* Until 945 AM CDT.
* At 748 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Up to four inches of rain have
fallen. Flash flooding is expected to begin shortly.
* Some locations that will experience flooding include...
Vicksburg, Tallulah, Winnsboro, Redwood, Delhi, Newellton, Wisner,
Mansford, Le Tourneau, Omega, Bakers, Jigger, Liddieville, Oak
Ridge, Somerset, Bovina, Afton, Tendal, Yokena and Newlight.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3208 9190 3209 9187 3215 9190 3224 9177
3233 9176 3240 9163 3241 9148 3247 9148
3257 9096 3259 9067 3224 9072 3215 9077
3209 9096 3211 9103 3205 9110 3208 9114
3204 9112 3184 9179 3193 9191 3197 9189
$$
TWWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at May 9, 7:43 AM CDT, 5 minutes earlier.
Area forecast discussion, May 9, 7:43 AM CDT, 5 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
743 AM CDT Thu May 9 2019
.UPDATE...
Updated for 12Z aviation discussion
&&
.AVIATION...
12Z TAF discussion:
Poor aviation weather is expected this forecast period due to
SHRA/TSRA moving across the area today and considerable amounts
of MVFR/IFR category ceilings in the very humid airmass. Sfc wind
mostly from the southeast to south will be gusty and variable at
times depending on influence from individual convective systems.
There may be an extended lull in the SHRA/TSRA activity overnight,
but low ceilings will continue to result in MVFR/IFR restrictions.
/EC/
&&
.DISCUSSION...
Today through Friday night:
The synoptic pattern governing the on-going flash flood/severe
weather scenario is fairly straight-forward with an amplified trough
to ridge pattern keeping persistent deep southwest flow over the
ArkLaMiss region, but as is often the case in May, mesoscale
influences are making for a complex and low confidence forecast in
terms of the details and specific hazardous weather impacts. And
that was certainly the case yesterday evening when the linear
convective system developed and impacted a larger area than
previously expected.
With that said, current thunderstorm activity lines up fairly well
with our previous expectations, and will continue with the idea that
this organizing convective system will steadily shift eastward
across the forecast area as we go through the day. With very rich
boundary layer moisture juxtaposed by fairly steep mid level lapse
rates, a very unstable airmass will exist ahead of the convective
system and this should support a continued severe weather threat for
today. Will continue to highlight a slight risk for severe storms in
the HWO/graphics with the main emphasis on damaging wind gusts as
low/mid level shear will not be great.
Expect flash flooding to remain a threat through the near term
forecast as considerable moisture transport (precipitable water
values near two inches, H850 theta-e ridge approaching 350K, and
surface dewpoints in the low/mid 70s) continues. Have expanded the
FFA to best reflect the near term trends combined with the worsening
antecedent conditions in the ArkLaMiss Delta region. Per
coordination with neighboring offices, have extended this watch
through Saturday, and it is possible some adjustments will be
necessary as we get a better idea of mesoscale influences and
additional storm development/evolution. For now will maintain
flood/severe threats for Friday/Fri night, but will keep specifics
general. /EC/
Saturday through Sunday: By Saturday morning, a quasi-stationary
front will remain extended from the TX Coast through the ArkLaMiss
Delta and into the TN Valley. Periodic mid/upper waves traversing
southwesterly upper flow will continue to kick off convection across
the region as they ride along the front. Model guidance is currently
indicating a coupled upper jet structure resulting in a surface low
developing and lifting along the front on Saturday. NAEFS output
suggests there will be anomalously high PW and mean WV transport
across much of the region during this period, particularly over the
western half of the area, meaning locally heavy rainfall will
continue to be a concern. For obvious reasons, this indicates the
flash flood threat will remain into the weekend, thus we'll maintain
the Flash Flood Watch into Saturday. We'll also continue to
highlight this threat in the HWO/graphical products. In addition,
with the surface low developing along the front and a strengthening
low level jet, there will be some potential for strong to severe
storms. As previous shifts have highlighted, the severe threat will
be largely driven by mesoscale processes which are impossible to
pinpoint at this stage in the forecast, so it will be difficult to
narrow down timing/location details until closer to Saturday. Still,
we will broadbrush a marginal severe risk, as outlooked by SPC, in
the HWO/graphics.
By Saturday night the front will begin to slowly push across the
area as the upper low pivots eastward toward the Atlantic coast.
Periods of showers and thunderstorms will continue through the day
Sunday, with the front expected to clear the forecast area by the
evening hours. There will again be some potential for more potent
convection on Sunday, but at this range confidence in a particular
area or threats is way too low to highlight in the HWO/graphics.
Monday through Wednesday: A reprieve from the prolonged wet pattern
is in the offing for early next week as a surface ridge builds
across the MS River Valley and shortwave mid/upper ridging
increases. Rain chances may trend back upward over the latter half
of the week, however, as upper troughiness returns to the region.
/DL/
&&
.PRELIMINARY POINT TEMPS/POPS...
Jackson 78 66 79 65 / 84 61 90 63
Meridian 81 66 81 65 / 84 58 89 54
Vicksburg 79 67 76 65 / 92 65 88 64
Hattiesburg 84 67 82 66 / 84 65 90 33
Natchez 78 67 78 65 / 82 74 93 62
Greenville 80 66 72 63 / 92 49 76 65
Greenwood 79 66 76 64 / 92 47 80 68
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Flash Flood Watch through Saturday evening for MSZ018-019-025-
034-035-040-041.
LA...Flash Flood Watch through Saturday evening for LAZ007>009-015-
016-023>026.
AR...Flash Flood Watch through Saturday evening for ARZ074-075.
&&Hazardous weather outlook, May 9, 7:07 AM CDT, 41 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 707 AM CDT Thu May 9 2019 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>029-032- 034>037-040>042-047-053-059>061-101215- Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar- Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Choctaw- Washington-Humphreys-Holmes-Attala-Issaquena-Sharkey-Yazoo-Warren- Claiborne-Jefferson-Adams-Franklin MS- 707 AM CDT Thu May 9 2019 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, central Mississippi, north central Mississippi, northwest Mississippi, southwest Mississippi, and west central Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Slight TIMING...Today through Tonight FLOODING THREAT...Elevated TIMING...Today through Tonight A slight risk for severe storms and an elevated flooding threat continues through today and possibly into tonight. (https://www.weather.gov/images/jan/graphicast/1.png) (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Friday through Wednesday The threat for additional severe weather and flooding will continue from Friday into the weekend. (https://www.weather.gov/images/jan/graphicast/2.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today through Saturday night. MSZ030-031-033-038-039-043>046-048>052-054>058-062>066-072>074- 101215- Clay-Lowndes-Oktibbeha-Winston-Noxubee-Madison MS-Leake-Neshoba- Kemper-Hinds-Rankin-Scott-Newton-Lauderdale-Copiah-Simpson-Smith- Jasper-Clarke-Lincoln-Lawrence-Jefferson Davis-Covington-Jones- Marion-Lamar-Forrest- 707 AM CDT Thu May 9 2019 This hazardous weather outlook is for portions of central Mississippi, east central Mississippi, northeast Mississippi, south central Mississippi, and southeast Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Slight TIMING...Today through Tonight FLOODING THREAT...Limited TIMING...Today through Tonight A slight risk for severe storms and a limited flooding threat continues through today and possibly into tonight. (https://www.weather.gov/images/jan/graphicast/1.png) (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Friday through Wednesday The threat for additional severe weather and flooding will continue from Friday into the weekend. (https://www.weather.gov/images/jan/graphicast/2.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today through Saturday night. 21 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms are expected. Moderate...Severe storms expected with significant severe weather possible. Enhanced...Severe storms expected. Slight...Severe storms possible. Marginal...Isolated severe storms possible. *FLOODING* Extreme...Confident in significant flooding. Significant...Significant flooding possible. Elevated...Confident in flooding. Limited...Flooding possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... https://www.spc.noaa.gov/ Meso Analysis... https://www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... https://www.spc.noaa.gov/products/outlook/ Storm Reports... https://www.spc.noaa.gov/climo/online/ ...ADDITIONAL URLS FOR FLOODING ISSUES... Current Watches and Warnings... https://www.weather.gov/jan/safe_HeavyRain Observed Precipitation Images... https://www.weather.gov/jan/precipmaps River Forecast Center... https://www.weather.gov/lmrfc/ Significant River Flood Outlook... https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html Day 1 through 3 Excessive Rainfall... https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml Excessive Rainfall Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpferd.html Day 1 through 7 QPF... https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml QPF Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html
In the hours before
Local storm report, May 9, 7:09 AM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
709 AM CDT THU MAY 9 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 AM TSTM WND DMG 1 NNW INDIANOLA 33.46N 90.65W
05/09/2019 SUNFLOWER MS EMERGENCY MNGR
MANY ROADS IN INDIANOLA INCLUDING HIGHWAY 82
IN FRONT OF THE HOSPITAL WERE FLOODED.
&&
NFLocal storm report, May 9, 7:17 AM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
717 AM CDT THU MAY 9 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 AM FLASH FLOOD 1 S DERMOTT 33.52N 91.44W
05/09/2019 CHICOT AR PUBLIC
PICTURES OF STREET FLOODING OVER THE CURBS
ALONG GIBSON CIRCLE DRIVE AND MAIN STREET IN
DERMOTT WERE RELAYED VIA TWITTER.
&&
NFSpecial weather statement, May 9, 7:19 AM CDT, 29 minutes before
Special Weather Statement
National Weather Service Jackson MS
719 AM CDT Thu May 9 2019
MSZ026-028-029-032-037-091300-
Attala MS-Grenada MS-Montgomery MS-Choctaw MS-Webster MS-
719 AM CDT Thu May 9 2019
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN CHOCTAW...EASTERN
GRENADA...NORTHERN ATTALA...WEBSTER AND MONTGOMERY COUNTIES UNTIL 800
AM CDT...
At 719 AM CDT, Meteorologists were tracking strong thunderstorms
along a line extending from near Elliott to near Vaiden to Brozville.
Movement was east at 50 mph.
Winds in excess of 40 mph will be possible with these storms.
Strong thunderstorms will be near...
Winona, Gore Springs, Misterton and Sweatman around 725 AM CDT.
Kilmichael and Poplar Creek around 735 AM CDT.
Lodi around 740 AM CDT.
Possumneck around 745 AM CDT.
Hesterville around 750 AM CDT.
Eupora around 755 AM CDT.
Other locations impacted by these storms include Walthall.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3387 8977 3387 8951 3372 8951 3372 8920
3352 8926 3307 8954 3303 8984 3328 8970
3329 8965 3330 8964 3340 8964 3342 8978
3390 8980 3390 8977
TIME...MOT...LOC 1219Z 248DEG 45KT 3370 8969 3334 8979 3302 9011
TWSpecial weather statement, May 9, 7:27 AM CDT, 21 minutes before
Special Weather Statement
National Weather Service Jackson MS
727 AM CDT Thu May 9 2019
MSZ036-037-042>044-047-091315-
Attala MS-Warren MS-Leake MS-Yazoo MS-Madison MS-Holmes MS-
727 AM CDT Thu May 9 2019
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN LEAKE...
SOUTHEASTERN HOLMES...EASTERN WARREN...SOUTHWESTERN ATTALA...CENTRAL
YAZOO AND MADISON COUNTIES UNTIL 815 AM CDT...
At 727 AM CDT, Meteorologists were tracking strong thunderstorms
along a line extending from near Brozville to near Myrleville to near
Youngton. Movement was east at 45 mph.
Wind gusts up to 50 mph will be possible with these storms.
Strong thunderstorms will be near...
Goodman around 735 AM CDT.
Flora and Vaughan around 750 AM CDT.
Pickens around 755 AM CDT.
Cameron, Camden and Annandale around 800 AM CDT.
Canton and Newport around 810 AM CDT.
Way, Sharon and Mcadams around 815 AM CDT.
Other locations impacted by these storms include Bentonia and Sallis.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3284 8970 3250 8999 3249 9045 3256 9045
3252 9050 3252 9052 3250 9052 3251 9055
3249 9059 3249 9070 3272 9043 3299 9020
3307 8954
TIME...MOT...LOC 1227Z 249DEG 41KT 3304 9007 3272 9031 3249 9063
TWLocal storm report, May 9, 7:33 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
733 AM CDT THU MAY 9 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0718 AM FLASH FLOOD DERMOTT 33.52N 91.44W
05/09/2019 CHICOT AR PUBLIC
PICTURE OF STREET FLOODING OVER CURBS ALONG
FREEMAN STREET WAS RELAYED VIA TWITTER.
&&
NFLocal storm report, May 9, 7:36 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
736 AM CDT THU MAY 9 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 AM FLASH FLOOD CLEVELAND 33.74N 90.73W
05/09/2019 BOLIVAR MS EMERGENCY MNGR
CARS WERE STALLING IN FLOODWATERS ALONG 5TH
AVENUE ON THE EAST SIDE OF THE DELTA STATE
CAMPUS.
&&
NFThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 8, 7:02 PM CDT | Severe Thunderstorm Warning | JAN | East Carroll, Madison, Tensas, West Carroll | 73 min |
| May 8, 7:08 PM CDT | Tornado Warning | JAN | East Carroll, West Carroll | 45 min |
| May 8, 7:10 PM CDT | Severe Thunderstorm Warning | JAN | Concordia, Tensas | 65 min |
| May 8, 7:14 PM CDT | Severe Thunderstorm Warning | JAN | East Carroll, West Carroll | 61 min |
| May 9, 1:41 AM CDT | Special Weather Statement | JAN | Morehouse | 49 min |
| May 9, 3:20 AM CDT | Special Weather Statement | JAN | Morehouse | 40 min |
| May 9, 4:31 AM CDT | Flash Flood Warning | JAN | Morehouse | 4 hr |
| May 9, 5:51 AM CDT | Special Weather Statement | JAN | Franklin, Richland | 24 min |
| May 9, 6:41 AM CDT | Severe Thunderstorm Warning | JAN | Catahoula, Franklin, Tensas | 64 min |
| May 9, 7:05 AM CDT | Severe Thunderstorm Warning | JAN | Franklin, Madison | 40 min |
| May 9, 7:15 AM CDT | Severe Thunderstorm Warning | JAN | Tensas | 30 min |
| May 9, 7:35 AM CDT | Severe Thunderstorm Warning | JAN | Madison | 55 min |
| May 9, 8:56 AM CDT | Tornado Warning | JAN | Concordia, Tensas | 64 min |
| May 9, 9:08 AM CDT | Severe Thunderstorm Warning | JAN | Tensas | 67 min |
| May 9, 11:27 AM CDT | River Flood Warning | JAN | Tensas | 18 days |
| May 9, 11:36 AM CDT | River Flood Warning | JAN | Avoyelles, Catahoula, Concordia | 25 days |
| May 8, 7:30 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Issaquena, Sharkey, Warren | 75 min |
| May 8, 7:34 PM CDT | Severe Thunderstorm Warning | JAN | Adams, Claiborne, Franklin, Jefferson | 71 min |
| May 8, 7:41 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Sharkey, Washington | 54 min |
| May 8, 8:11 PM CDT | Severe Thunderstorm Warning | JAN | Holmes, Humphreys, Leflore, Sunflower | 79 min |
| May 8, 8:18 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison, Rankin, Yazoo | 72 min |
| May 8, 8:27 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Lincoln | 48 min |
| May 8, 8:56 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Grenada, Holmes, Montgomery | 79 min |
| May 8, 9:28 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison, Rankin, Yazoo | 50 min |
| May 8, 9:45 PM CDT | Severe Thunderstorm Warning | JAN | Choctaw, Montgomery, Webster | 75 min |
| May 8, 9:55 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Leake | 55 min |
| May 9, 12:09 AM CDT | Special Weather Statement | JAN | Jefferson Davis, Lawrence | 51 min |
| May 9, 12:50 AM CDT | Special Weather Statement | JAN | Covington | 40 min |
| May 9, 3:59 AM CDT | Special Weather Statement | JAN | Washington | 31 min |
| May 9, 4:33 AM CDT | Special Weather Statement | JAN | Sunflower | 27 min |
| May 9, 5:16 AM CDT | Flash Flood Warning | JAN | Bolivar, Leflore, Sunflower | 5 hr |
| May 9, 6:09 AM CDT | Special Weather Statement | JAN | Humphreys | 36 min |
| May 9, 6:34 AM CDT | Flash Flood Warning | JAN | Carroll, Grenada, Montgomery | 3 hr |
| May 9, 6:39 AM CDT | Special Weather Statement | JAN | Carroll, Holmes | 51 min |
| May 9, 7:19 AM CDT | Special Weather Statement | JAN | Attala, Montgomery, Webster | 41 min |
| May 9, 7:27 AM CDT | Special Weather Statement | JAN | Madison, Yazoo | 48 min |
| May 9, 7:32 AM CDT | Severe Thunderstorm Warning | JAN | Attala, Holmes, Madison, Yazoo | 58 min |
| May 9, 8:01 AM CDT | Flash Flood Warning | JAN | Holmes, Humphreys, Issaquena, Sharkey, Washington, Yazoo | 119 min |
| May 9, 8:05 AM CDT | Severe Thunderstorm Warning | JAN | Leake, Madison, Neshoba, Rankin, Scott | 55 min |
| May 9, 8:22 AM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison, Rankin, Scott, Smith | 53 min |
| May 9, 8:34 AM CDT | Severe Thunderstorm Warning | JAN | Madison, Rankin | 26 min |
| May 9, 8:39 AM CDT | Special Weather Statement | JAN | Clay, Lowndes, Oktibbeha | 36 min |
| May 9, 8:43 AM CDT | Tornado Warning | JAN | Hinds, Madison, Rankin | 19 min |
| May 9, 9:04 AM CDT | Severe Thunderstorm Warning | JAN | Leake, Madison, Rankin, Scott, Smith | 56 min |
| May 9, 9:12 AM CDT | Flash Flood Warning | JAN | Hinds, Madison, Rankin | 2 hr |
| May 9, 10:26 AM CDT | Flash Flood Warning | JAN | Hinds, Madison, Rankin | 49 min |
| May 9, 10:29 AM CDT | River Flood Warning | JAN | Neshoba | 7 days |
| May 9, 10:37 AM CDT | Severe Thunderstorm Warning | JAN | Rankin, Scott, Simpson, Smith | 68 min |
| May 9, 11:10 AM CDT | Flash Flood Warning | JAN | Scott, Smith | 90 min |
| May 9, 11:27 AM CDT | Tornado Warning | JAN | Lawrence, Lincoln | 36 min |
| May 9, 11:32 AM CDT | Severe Thunderstorm Warning | JAN | Jefferson Davis, Lawrence | 58 min |
| May 9, 11:49 AM CDT | River Flood Warning | JAN | Madison, Yazoo | 21 days |
| May 9, 11:49 AM CDT | River Flood Warning | JAN | Hinds, Warren | 14 days |
| May 9, 11:57 AM CDT | Flash Flood Warning | JAN | Clarke, Jasper, Lauderdale, Newton | 96 min |
| May 9, 12:27 PM CDT | Severe Thunderstorm Warning | JAN | Clarke, Jasper, Jones, Lauderdale, Smith | 48 min |
| May 9, 12:32 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Forrest, Jefferson Davis, Jones, Lamar, Marion | 58 min |
| May 9, 1:26 PM CDT | Severe Thunderstorm Warning | JAN | Forrest, Jones, Lamar | 64 min |
| May 9, 1:38 PM CDT | Special Weather Statement | JAN | Lamar | 37 min |
| May 9, 2:38 PM CDT | River Flood Warning | JAN | Leake | 9 days |
| May 9, 2:38 PM CDT | River Flood Warning | JAN | Leake | 6 days |
| May 9, 2:40 PM CDT | River Flood Warning | JAN | Copiah, Simpson | 10 days |
| May 9, 2:40 PM CDT | River Flood Warning | JAN | Lawrence | 12 days |
| May 9, 2:40 PM CDT | River Flood Warning | JAN | Marion | 11 days |
| May 9, 3:02 PM CDT | Special Weather Statement | JAN | Forrest | 28 min |
| May 9, 3:18 PM CDT | River Flood Warning | JAN | Noxubee | 4 days |
Nearby
Flash Flood Warnings in Louisiana, 2019Flash Flood Warnings in Mississippi, 2019Every flash flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.